F. Ardila and A. Postnikov, Combinatorics and geometry of power ideals, Transactions of the American Mathematical Society, vol.362, issue.08, pp.4357-4384, 2010.
DOI : 10.1090/S0002-9947-10-05018-X

A. Berget, Products of linear forms and Tutte polynomials, European Journal of Combinatorics, vol.31, issue.7, pp.1924-1935, 2010.
DOI : 10.1016/j.ejc.2010.01.006

A. Björner, Homology and Shellability of Matroids and Geometric Lattices, Matroid applications, 1992.
DOI : 10.1017/CBO9780511662041.008

T. Brylawski and J. Oxley, The Tutte Polynomial and Its Applications, Matroid applications, 1992.
DOI : 10.1017/CBO9780511662041.007

C. De-boor, N. Dyn, and A. Ron, On two polynomial spaces associated with a box spline, Pacific Journal of Mathematics, vol.147, issue.2, pp.249-267, 1991.
DOI : 10.2140/pjm.1991.147.249

C. De-boor, K. Höllig, and S. Riemenschneider, Box splines, volume 98 of Applied Mathematical Sciences, 1993.

C. De-boor and A. Ron, The least solution for the polynomial interpolation problem, Mathematische Zeitschrift, vol.2, issue.1, pp.347-378, 1992.
DOI : 10.1007/BF02571803

C. De-concini and C. Procesi, Topics in hyperplane arrangements, polytopes and box-splines, 2010.
DOI : 10.1007/978-0-387-78963-7

J. Ellis-monaghan and C. Merino, Graph polynomials and their applications I: The Tutte polynomial Structural analysis of complex networks, Birkhäuser, 2010.

J. Emsalem and A. Iarrobino, Inverse System of a Symbolic Power, I, Journal of Algebra, vol.174, issue.3, pp.1080-1090, 1995.
DOI : 10.1006/jabr.1995.1168

O. Holtz and A. Ron, Zonotopal algebra Advances in Mathematics, 2011.

O. Holtz, A. Ron, and Z. Xu, Hierarchical zonotopal spaces, Transactions of the American Mathematical Society, vol.364, issue.2, 2010.
DOI : 10.1090/S0002-9947-2011-05329-8

A. Laface and M. Velasco, A survey on Cox rings, Geometriae Dedicata, vol.316, issue.2, pp.269-287, 2009.
DOI : 10.1007/s10711-008-9329-y

M. Lenz, Hierarchical zonotopal power ideals, European Journal of Combinatorics, vol.33, issue.6, 2010.
DOI : 10.1016/j.ejc.2012.01.004

URL : https://hal.archives-ouvertes.fr/hal-01215037

C. Merino, The chip firing game and matroid complexes, Discrete Mathematics and Theoretical Computer Science Proceedings, 2001.
URL : https://hal.archives-ouvertes.fr/hal-01182958

L. Moci, A Tutte polynomial for toric arrangements. to appear in Trans, 2010.

J. G. Oxley, Matroid theory, 1992.
DOI : 10.1093/acprof:oso/9780198566946.001.0001

A. Postnikov and B. Shapiro, Trees, parking functions, syzygies, and deformations of monomial ideals, Transactions of the American Mathematical Society, vol.356, issue.08, pp.3109-3142, 2004.
DOI : 10.1090/S0002-9947-04-03547-0

B. Sturmfels and Z. Xu, Sagbi bases of Cox???Nagata rings, Journal of the European Mathematical Society, vol.12, issue.2, pp.429-459, 2010.
DOI : 10.4171/JEMS/204

D. G. Wagner, Algebras Related to Matroids Represented in Characteristic Zero, European Journal of Combinatorics, vol.20, issue.7, pp.701-711, 1999.
DOI : 10.1006/eujc.1999.0316